MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, I.V. FLUID TRANSFER
Catalog Number 4C8723
Medical Device Problem Codes Product Quality Problem (1506); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number - r19c20043 and r19c20142.(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 1 malfunction events.It was reported that the paper ties of an unspecified number of clearlink system y-type blood/solution sets were loose and fell off the set.This occurred both prior to patient use and during priming.The staff reported that this had caused several issues including: the line dropping and hitting the floor when the packaging was opened (the set had to be replaced), the line becoming tangled, the set being difficult to hang on the iv pole, lines unraveling and hitting the ground after priming, and the drip chambers becoming inverted during setup, leading to air getting into the line during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: two (2) single-use devices were received for evaluation.Visual inspection revealed that the paper ties were loose.Functional testing including pressure testing and clear passage testing was performed for both sets with no issues noted.The reported condition of loose paper ties was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8833166
Report Number1416980-2019-04068
Device Sequence Number2587487
Product Code BRZ
UDI-Device Identifier00085412049076
UDI-Public(01)00085412049076
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number4C8723
Device Lot NumberSEE H10
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date10/29/2019
Patient Sequence Number1